# SDR QXEA2008110401155

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 18,267 hours, 13,429 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- "AUTO PRESS" CAUTION MESSAGE AFTER T/O. SELECTED "MAN PRESS."  AT THAT TIME WE GOT AN "AUTO PRESS 1/2 FAIL". RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. FOUND "CPC PNL FAILED" FAULT IN THE MDC.  MDC STATES THAT THE CABIN PRESS CONTROL PANEL IS NOT ABLE TO PROVIDE CABIN PRESS DATA.  THIS WAS NOTED ON DATA LINE 350 BIT 13 "CPCP PRESS SNSR FAIL."  CYCLED SHIP POWER.  FAULT DID NOT RETURN.  COMPLIED WITH CRJ700 FIM TASK 21-33-01-810-804-A01.  FAULT DID NOT RETURN.  COMPLIED WITH OPS TEST OF THE CABIN PRESSURE CONTROL PANEL IAW CRJ-700 MM TASK 21-33-01-710-801-A01.  FAULT DID NOT RETURN.  OPS CHECK GOOD.  PRESSURIZED AIRCRAFT IN MANUAL MODE.  NO FAULTS INDICATED.  CHECKS GOOD.  NO PARTS REPLACED AT THIS TIME.  ALL FAULTS CLEARED AND REMAIN CLEARED.  OP TESTS CHECK GOOD.  RETURNED TO SERVICE.
